Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taken Depo Provera injection, bleeding continuously. How to stop bleeding?

I have had 2 Depo Provera injections . The first injection was ok. Only had a bit of spotting throughout the 3 months. Got my period and then had 2nd injection 23 august 12, i still bled for about 2 weeks and then it stopped. But for the last 2 weeks I have been bleeding . At first really heavy and like i have been cut inside. Then clots, some really dark and now its a little better but still really red live ive cut myself and its not healing . If I was already have trouble with my heavy period, which is why I got the injection to have some peace from it, Why would the doctor recommend this to me. Looking at the forum, this is happening to heaps of women. I could not cope if I have bleeding for the next few months. What can I do now to stop this bleeding. I also have a heavy feeling and cramp type feeling and its draining me and my relationship. What should I ask my doctor for when I see her tomorrow. I have had a blod clot in my arm in 1997, so I am not sure what sort of pill to take to stop this. please help Thanks....
Asked On : Fri, 12 Oct 2012
Answers:  0 Views:  22 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor